# SDR SWAA2021091546435

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 48,362 hours, 23,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHTS ALSO LEFT AND RIGHT GROUND ILLUMINATION LIGHTS INOP ; EQUIPMENT # M1670 POWER SUPPLY / [01] REPLACED BATTERY PACK AT STATION 727C LT SIDE PER AMM 33-51-06. OPS CHECK GOOD.
